# SDR USAA2010090791918

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 32,701 hours, 12,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 254 - PHX - EEL - EMERGENCY EXIT SIGN COVER MISSING AT 11F.  MAINTENANCE INSTALLED MISSING EMERGENCY EXIT LENS COVER AT 11F.
